# SDR DALA13071183767

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT LAV BS 986.5 UPPER FLOORBEAM, RBL 34, 38 & 44 CORRODED AT FASTENER HOLES.  MAINTENANCE INSTALLED REPAIR AT STA 986.5, REF: ERA 464736-14 MA , REV A.
